Acta Mechanica

, Volume 112, Issue 1, pp 223–228

The nonuniqueness of the MHD flow of a viscoelastic fluid past a stretching sheet

  • P. Sam Lawrence
  • B. Nageswara Rao
Note

DOI: 10.1007/BF01177490

Cite this article as:
Lawrence, P.S. & Rao, B.N. Acta Mechanica (1995) 112: 223. doi:10.1007/BF01177490

Summary

Two closed-form solutions were found for the boundary layer equations of the title problem. Discussions are made to trace among them the physically realistic solution.

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • P. Sam Lawrence
    • 1
  • B. Nageswara Rao
    • 2
  1. 1.VSSC Central SchoolTrivandrumIndia
  2. 2.Structural Engineering GroupVikram Sarabhai Space CentreTrivandrumIndia